# SDR WX0A2013032771546

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE IT WAS NOTICED THERE WAS FUEL DRIPPING FROM THE APU AND A SMELL OF FUEL WAS NOTICED IN THE CABIN AREA.  REMOVED AND REPLACED THE FUEL CONTROL UNIT'S PACKINGS AND PERFORMED PACK BURN AND APU HEALTH CHECK.  OPS AND LEAK CHECKED NORMAL.  C/W TASK CARD 505920101 AND AMM 49-30-01.
